# SDR 96ZZZX5326

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N307NT
- Make and model: Rkwell NA26540
- Aircraft serial: 28272
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 2655221303
- Condition: Corroded
- Location: Elevator Control
- Part time: 13,742 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERELY CORRODED MAGNESIUM BELLCRANK, PN 265-522130-3, WHICH OPERATES THE BIAS BUNGEE FOR ELEVATOR TO STABILIZER LONGITUDINAL CONTROL.  THIS UNIT IS LCOATED IN THE AFT LOWER LEFT SIDE OF FS 457. VISUAL INSPECTION IS VERY DIFFICULT DUE TO LOCATION AND POSITION OF ROD END ATTACHMENT POINTS.  SUBMITTER SUGGESTS THIS ITEM BE REMOVED AND INSPECTED AT THE NEXT SCHEDULED INSPECTION.  BELLCRANKS FAILURE WOULD CAUSE LIMITED ELEVATOR TRAVEL AND LOSS OF ELEVTOR TO STABILIZER CONTROL FOR TRIMMING PURPOSES.  BELLCRANK REMOVED FROM SERVICE.
